| Model Number |
2120 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump alarmed with a ¿cassette not attached¿ error during infusion, resulting in an extended treatment time and under-delivery.The programmed rate was 2.2 ml/hr, with 92 ml remaining.There was a patient involvement and there were no additional adverse consequences.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.